Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Edge-distance-regular graphs are distance-regular

Autor
Cámara, M.; Dalfo, C.; Delorme, C.; Fiol, M.; Suzuki, H.
Tipus d'activitat
Article en revista
Revista
Journal of combinatorial theory. Series A
Data de publicació
2013
Volum
120
Número
5
Pàgina inicial
1057
Pàgina final
1067
DOI
https://doi.org/10.1016/j.jcta.2013.02.006 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/22307 Obrir en finestra nova
Resum
A graph is edge-distance-regular when it is distance-regular around each of its edges and it has the same intersection numbers for any edge taken as a root. In this paper we give some (combinatorial and algebraic) proofs of the fact that every edge-distance-regular graph Γ is distance-regular and homogeneous. More precisely, Γ is edge-distance-regular if and only if it is bipartite distance-regular or a generalized odd graph. Also, we obtain the relationships between some of their correspondin...
Citació
Cámara, M. [et al.]. Edge-distance-regular graphs are distance-regular. "Journal of combinatorial theory. Series A", 2013, vol. 120, núm. 5, p. 1057-1067.
Paraules clau
A graph is edge-distance-regular when it is distance-regular around each of its edges and it has the same intersection numbers for any edge taken as a root. In this paper we give some (combinatorial and algebraic) proofs of the fact that every edge-distance-regular graph G is distance-regular and homogeneous. More precisely, G is edge-distance-regular if and only if it is bipartite distance-regular or a generalized odd graph. Also, mainly, the distance polynomials and the intersection numbers., we obtain the relationships between some of their corresponding parameters
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants